# SDR DALA2023091807664

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 75,865 hours, 9,954 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 302 FWD COAT CLOSET HAD ELECTRICAL BURNING SMELL AND SMOKE. CORRECTIVE ACTION: INVESTIGATION WAS DONE FOUND NO SMELL OR ANY SIGN OF ELECTRIC DAMAGE AROUND THE OML ALL THE WIRES ARE GOOD NO FAULT OR SMELL. CAN'T DUPLICATE FAULT. R&R OML. MCC REQUEST TO FURTHER INVESTIGATE. UPON FURTHER INVESTIGATION FOUND " HAND SANITIZER" IN BAG LEAKING IN CLOSET LOCATED ABOVE PANASONIC IFE OML DRIVE. CLEANED & RESEALED CLOSET MATINF SURFACE. RAN IFE SYSTEM FOR 40MIN WITHOUT FURTHER DEFECTS TO NOTE. (4584500)
